MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-12615
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "the patient had difficulty breathing.Before undergoing tracheostomy, the head nurse inserted an tracheostomy catheter into the patient.However, the patient experienced poor ventilation and airway obstruction.The nurse immediately replaced the catheter for the patient".Per the customer, no further information is available.If additional information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.

Brand Name
SHERIDAN ET TUBE, CUFFED, SPIRAL-FLEX 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18401551
Report Number3003898360-2023-01642
Device Sequence Number3967595
Product Code BTR
UDI-Device Identifier04026704397419
UDI-Public(01)04026704397419(11)230315(17)280314(10)73C2300522(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K844296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-12615
Device Lot Number73C2300522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/29/2024
Not provided
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date01/30/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown